# SDR AMWA83918

- Difficulty date: April 12, 2007
- Submitted: April 25, 2007
- Operation: Air carrier
- Aircraft: N155YV
- Make and model: Beech 1900D
- Aircraft serial: N155YV
- Aircraft time: 21,854 hours, 33,189 cycles
- Engine: Pwa PT6A65B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 1148100559
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING THE CAPT REPORTED THAT THE BRAKES FELT SPONGY.  THEY TAXIED THE PLANE TO THE HANGAR.  MAINTENANCE BLED BRAKES, OPS CHECKED GOOD.
